# SDR SWAA2014022125383

- Difficulty date: February 5, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 54,222 hours, 31,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW SRM.
